# SDR CA150713014

- Difficulty date: July 12, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 16,534 hours
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3250 · Landing Gear Steering System
- Part: Rvdt
- Condition: Out Of Adjust
- Location: Nlg Stering
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AIRCRAFT RETURN TO FIELD DUE LG FAILED TO RETRACT.  FOUND THE STEERING RVDT`S OUT OF TOLERANCE.  RVDT RIGGED FOLLOWED BY GEAR SWINGS.
